# SDR DLL10952783

- Difficulty date: June 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 1475-1605
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29 CORRODED FS 1475, FS 1523 TO 1545, FS 1585, FS 1565 TO 1585, FS 1585 TO 1605.  FOUND AT HMV, CORROSION SAMPLE INSP.  REPLACED STRINGER PER SRM 53-13-00 PG 804.
